# SDR 99ZZZX4568

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drvie
- Component: 407040325101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND AFT DISC IN PACK CRACKED IN HALF.
